RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 2, Pages 221–230 (Mi mz8043)  

This article is cited in 4 scientific papers (total in 4 papers)

Invariant subspaces and unicellularity of operators of generalized integration in spaces of analytic functionals

V. A. Tkachenko

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences

Abstract: Invariant subspaces are described and the unicellularity is proved of one class of operators of generalized integration in spaces of analytic functionals. As one of the realizations it is established that every nontrivial subspace, invariant relative to the integration $\int_a^zF(t) dt$, in the space of functions analytic in an arbitrary convex domain $\Omega$ ($a\in\Omega$), is determined by a positive integer m and consists of all functions equal to zero at point $a$ together with all derivatives up to order $m-1$.

Full text: PDF file (699 kB)

English version:
Mathematical Notes, 1977, 22:2, 613–618

Bibliographic databases:

UDC: 517
Received: 11.10.1976

Citation: V. A. Tkachenko, “Invariant subspaces and unicellularity of operators of generalized integration in spaces of analytic functionals”, Mat. Zametki, 22:2 (1977), 221–230; Math. Notes, 22:2 (1977), 613–618

Citation in format AMSBIB
\Bibitem{Tka77}
\by V.~A.~Tkachenko
\paper Invariant subspaces and unicellularity of operators of generalized integration in spaces of analytic functionals
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 2
\pages 221--230
\mathnet{http://mi.mathnet.ru/mz8043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636347}
\zmath{https://zbmath.org/?q=an:0372.46039}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 2
\pages 613--618
\crossref{https://doi.org/10.1007/BF01780970}


Linking options:
  • http://mi.mathnet.ru/eng/mz8043
  • http://mi.mathnet.ru/eng/mz/v22/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
    2. Gurdal M., Sohret F., “On Some Operator Equations in the Space of Analytic Functions and Related Questions”, P. Est. Acad. Sci., 62:2 (2013), 81–87  crossref  isi
    3. O. A. Ivanova, S. N. Melikhov, “Kommutant operatora Pomme v prostranstve tselykh funktsii eksponentsialnogo tipa i polinomialnogo rosta na veschestvennoi pryamoi”, Vladikavk. matem. zhurn., 20:3 (2018), 48–56  mathnet  crossref
    4. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020